# SDR 2005F00068

- Difficulty date: March 30, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mfc
- Part number: 350A53000100
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, ALL THREE GEARS UNSAFE LIGHT ILLUMINATED ON THE LOWER PANEL, ALONG WITH A LOW PRESSURE INDICATION ON THE HYDRAULIC GREEN SYSTEM.  UPPER PANEL HAD NO UNSAFE INDICATION.  UNABLE TO DUPLICATE DISCREPANCY.  AS A PRECAUTIONARY PROCEDURE, THE MULTIFUNCTION COMPUTER NR 1 WAS REPLACED.  (M)
